# SDR WX0A2020031673487

- Difficulty date: March 16, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N276NV
- Make and model: Airbus A320-214
- Aircraft serial: 8671
- Aircraft time: 3,269 hours, 1,734 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator
- Part number: HTE2000021
- Part serial: M304GB0305
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL INFORMATION (EMERGENCY DECLARED) DURING CLIMB ECAM ADV FOR FUEL IMBALANCE/  / REPLACED RH CTR TANK JET PUMP WITH ACTUATOR AND CTR TANK TRANSFER PIPE ASSY"
